MathSciNet Relay Station
MathSciNet bibliographic data
MR2520223 (2010e:37128) 37N35 (37D45 93D15 94C05)
Huang, He; Feng, Gang; Cao, Jinde Exponential synchronization of chaotic Lur'e systems with delayed feedback control. Nonlinear Dynam. 57 (2009), no. 3, 441–453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement